# SDR USAA950315

- Difficulty date: February 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47026
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Condition: Corroded
- Location: Bs 897-965
- Part time: 70,949 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-4 CHECK INSPECTION, FOUND LEVEL I CORROSION RT INBOARD SEAT TRACK STATION 897 AND 965.  SPLICED IN NEW SECTION OF SEAT TRACK PER SRM 53-05 FIG 4E.  (W)
